Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 3; Errata, volume 4


Journal: Proc. Amer. Math. Soc. 4 (1953), 993
DOI: https://doi.org/10.1090/S0002-9939-53-99969-9
Original Article: Proc. Amer. Math. Soc. 4 (1953), 831-838.
Original Article: Proc. Amer. Math. Soc. 4 (1953), 506-510.
Original Article: Proc. Amer. Math. Soc. 3 (1952), 965-969.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-53-99969-9
Article copyright: © Copyright 1953 American Mathematical Society